# SDR AALA20014061

- Difficulty date: September 14, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: N301AA
- Make and model: Boeing 767223
- Aircraft serial: 22307
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FORWARD CARGO DOOR BEAM NR 7 HAS CORROSION REMOVED ON INBOARD SURFACE.  REMOVED CORROSION AND BLENDING PER REFIG, FABRICATE REPAIR STRAP.  FABRICATE FILLER RETAINING STRAP.  FINISH ALL BARE SURFACES AND REPAIR PARTS WITH ALODINE.  (M)
